English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50123/85142 (59%)
Visitors : 7908346      Online Users : 54
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20709


    Title: On determining the number of upper or lower outliers in normal sample by least squares procedure
    Authors: 吳忠武;Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Keywords: Least squares procedure;outlier;normal distribution;mean squares error;order statistic
    Date: 2003-01-01
    Issue Date: 2009-11-30 12:57:19 (UTC+8)
    Publisher: Analytic Publishing Co
    Relation: Journal of information & optimization sciences 24(1), pp.61-71
    DOI: 10.1080/02522667.2003.10699555
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown152View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback